Affordable Access

Publisher Website

A random linear functional approach to efficiency bounds

Authors
Journal
Journal of Econometrics
0304-4076
Publisher
Elsevier
Publication Date
Volume
65
Issue
1
Identifiers
DOI: 10.1016/0304-4076(94)01603-w
Keywords
  • Efficiency Bounds
  • Semiparametric Models
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract This paper suggests a method for obtaining efficiency bounds in models containing either only infinite-dimensional parameters or both finite- and infinite-dimensional parameters (semiparametric models). The method is based on a theory of random linear functionals applied to the gradient of the log-likelihood functional and is illustrated by computing the lower bound for Cox's regression model.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments